# SDR 98ZZZX3869

- Difficulty date: September 1, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N8127K
- Make and model: Piper PA-32-300
- Aircraft serial: 327940268
- Propeller: Hartzl HCC2YK1
- System (JASC): 6111 · Propeller Blade Section
- Part: Blade
- Part number: F84750D4
- Condition: Snapped
- Location: Propeller
- Stage of operation: CR
- Nature of condition: F, E
- Precautionary procedure: B

## Discrepancy

WHILE AT CRUISE RPM, PILOT HEARD LOUD BANG FOLLOWED BY A SEVERE VIBRATION.  REDUCING RPM MADE VIBRATION WORSE.  A HIGHER RPM SETTING WAS USED AND AIRCRAFT RETURNED TO LAND SAFELY.  UPON EXAMINATION, FOUND APPROXIMATELY 8 INCHES OF ONE PROPELLER BLADE SEPARATED FROM BLADE.  SUBMITTER STATED THE BREAK WAS CLEAN AND SHOWED NO SIGN OF A PRE-EXISTING CRACK.
